# SDR AMTA200700415

- Difficulty date: September 2, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- Engine: Cfmint CFM567B2US
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PSEU LIGHT ON ATTEN ENG START.  RESET PSEU, PERFORMED BITE TEST NO FAULTS, OPS CHECKED FLT CONTROL AND RUN ENG NO FAULT FOUND IAW AMM 32-09-00-810-801.  (K)
